# SDR SWAA2012090607399

- Difficulty date: August 23, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 80,753 hours, 60,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 655287516
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED STRAP AT BS 992.8, BETWEEN STR STR 10L TO STR 20L.  REMOVED AND REPLACED STRAP IAW EO AND EA.
